MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant¿ DR; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) Gallant¿ DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number CDDRA500T
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely.A remote transmission showed that the patient's implantable cardioverter defibrillator (icd) exhibited myopotential oversensing.No intervention was performed.The patient had no adverse consequences due to the event.

Brand Name
Gallant¿ DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50778352
Report Number2017865-2026-19588
Device Sequence Number15937444
Product Code LWS
UDI-Device Identifier05415067049476
UDI-Public(01)05415067049476(10)S000096370(17)260531
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberCDDRA500T
Device Catalogue NumberCDDRA500T
Device Lot NumberS000096370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Riata; Tendril
Patient Age58 YR
Patient SexMale